Hamiltonian Systems of Hydrodynamic Type in 2 + 1 Dimensions

Ferapontov, Eugene, Moro, Antonio and Sokolov, Vladimir (2009) Hamiltonian Systems of Hydrodynamic Type in 2 + 1 Dimensions. Communications in Mathematical Physics, 285 (1). pp. 31-65. ISSN 0010-3616

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.1007/s00220-008-0522-5

Abstract

We investigate multi-dimensional Hamiltonian systems associated with constant Poisson brackets of hydrodynamic type. A complete list of two- and three-component integrable Hamiltonians is obtained. All our examples possess dispersionless Lax pairs and an infinity of hydrodynamic reductions.

Item Type: Article
Subjects: F300 Physics
G100 Mathematics
Department: Faculties > Engineering and Environment > Mathematics, Physics and Electrical Engineering
Depositing User: Ay Okpokam
Date Deposited: 09 Apr 2013 08:37
Last Modified: 10 Aug 2015 11:27
URI: http://nrl.northumbria.ac.uk/id/eprint/12039

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics


Policies: NRL Policies | NRL University Deposit Policy | NRL Deposit Licence